MathSciNet Relay Station
MathSciNet bibliographic data
MR2764358 (2012b:31005) 31B05 (31C35 35R11 60J50)
Chemmam, Rym; Mâagli, Habib; Masmoudi, Syrine On a new Kato class and positive solutions of Dirichlet problems for the fractional Laplacian in bounded domains. Nonlinear Anal. 74 (2011), no. 5, 1555–1576.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement